MAUDE Adverse Event Report: ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES

ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES
Model Number 1000186
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.On feb 25th, 2022 abbott vascular decided to initiate a voluntary field action for this product.Abbott vascular submitted medwatch # 2024168-2022-01831 on march 4, 2022 with notification of the voluntary recall, (remedial action initiated).Corrective action has been initiated per site operating procedures.Field safety corrective action is required for specific lots of 20/30 and plus 30 indeflators and associated priority packs: 20/30 priority pack with copilot, 20/30 priority pack, priority pack 20/30 w/115 rhv, ppak 20/30 with rhv, plus 30, ppakplus30, ppakplus30 w/115 rhv.The product will continue to be trended.This action is being taken due to an increase in the complaint trend for reported leak/splash and loose or intermittent connection.20/30 indeflators are at an increased risk of leaking due to a gap in the hose snap fitting.Stopcocks are at an increased risk of leaking due to a higher tendency for loose connections when not connected properly.
 
Event or Problem Description
It was reported that during preparation phase of the indeflator, it was noted that when the physician pulled the plunger, it was already loose.The indeflator fractured/cracked but remained in one piece.The device was not used and there was no patient involvement.A new device was opened and used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot.One nonconforming material record/exception was generated for the finished good lot to investigate the reported issue in accordance with internal operating procedures.A review of the complaint history revealed 2 other similar incidents reported for break.The investigation determined the reported loose or intermittent connection appear to be a potential product quality issue.A conclusive cause for the reported break cannot be determined.On feb 25th, 2022 abbott vascular decided to initiate a voluntary field action for this product.Abbott vascular submitted medwatch # 2024168-2022-01831 on march 4, 2022 with notification of the voluntary recall in h7, (remedial action initiated).Corrective action has been initiated per site operating procedures.Field safety corrective action is required for specific lots of 20/30 and plus 30 indeflators and associated priority packs: 20/30 priority pack with copilot, 20/30 priority pack, priority pack 20/30 w/115 rhv, ppak 20/30 with rhv, plus 30, ppakplus30, ppakplus30 w/115 rhv.The product will continue to be trended.This action is being taken due to an increase in the complaint trend for reported leak/splash and loose or intermittent connection.20/30 indeflators are at an increased risk of leaking due to a gap in the hose snap fitting.Stopcocks are at an increased risk of leaking due to a higher tendency for loose connections when not connected properly.D9, h3: device status changed from returning to not returned.

Brand Name
20/30 PRIORITY PACK ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13862309
Report Number2024168-2022-03000
Device Sequence Number4716902
Product Code MAV
UDI-Device Identifier08717648013614
UDI-Public08717648013614
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1000186
Device Catalogue Number1000186
Device Lot Number60317537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNK
Patient Sequence Number1
Patient SexUnknown